# SDR FDEA202202240930

- Difficulty date: February 24, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON FLOOR BEAM UPPER T-CHORD AT STA 880 BETWEEN RBL 45-68 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A #F-5310-T0367576 B, FLOOR BEAM   ASSY , STA 879, UPPER CHORD,  BL 45-68, CORROSION, REPAIR      MAJOR REPAIR.
